# SDR HALA9800080

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 10 - EMERGENCY LIGHT TEST INOP (GREEN LT) AND 2L AND 4L FAULT LIGHT CAME ON DURING TEST.  REPLACED EMERGENCY LIGHT CONTROL BOX ON 2L AND 4L DOOR, OPS CHECK GOOD.  (M)
